Vol. 104, No. 1, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The perturbation theory for linear operators of discrete type

Bing Ren Li

Vol. 104 (1983), No. 1, 29–38
Abstract

Using the theory of unconditional bases, we discuss the perturbation theory of linear operators of discrete type.

Mathematical Subject Classification 2000
Primary: 47B40
Secondary: 47A55
Milestones
Received: 19 August 1980
Revised: 11 May 1981
Published: 1 January 1983
Authors
Bing Ren Li